# SDR AALA20071742

- Difficulty date: September 14, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
